# SDR CA960909042

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 311196801
- Condition: Fractured
- Location: Accessory Gearbx
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) THE OPERATOR REPORTS THAT THE ENGINE EXPERIENCED AN AUTOFEATHER AND SHUTDOWN DURING FLIGHT. THE CAUSE OF THE SHUTDOWN AND AUTOFEATHER WAS LOSS OF OIL PRESSURE, CAUSED BY A LOSS OF ACCESSORY DRIVE TRAIN INTEGRITY WHICH PROVIDES THE POWER TO THE OIL PUMP. THE ANGLE DRIVE (TOWER SHAFT) WAS FOUND TO HAVE FRACTURED IMMEDIATELY BELOW THE UPPER RETAINING NUT.
